Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 1, pp. 143-154 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Sharply $2$-transitive sets of permutations and groups of affine projectivities

Theo Grundhöfer and Peter Müller

Institut für Mathematik, Universität Würzburg, Am Hubland, D-97074 Würzburg, Germany, e-mail:,

Abstract: Using new results on sharply transitive subsets, we determine the groups of projectivities of finite affine planes, apart from (unknown) planes of order $23$ or $24$.

Full text of the article:

Electronic version published on: 29 Dec 2008. This page was last modified: 28 Jan 2013.

© 2008 Heldermann Verlag
© 2008–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition